# SDR GTIA021376

- Difficulty date: December 24, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PASSENGER SEAT TRACK CORRODED AT FS 613-840, LEFT SIDE OUTBOARD TRACK.  LEFT SIDE OUTBOARD TRACK FROM STATION 734-854 IS OUT OF LIMITS.  REMOVED LEFT OUTBOARD SEAT TRACK.  FABRICATED DRILLED AND LOCATED NEW TRACK SECTION AND SPLICES.  INSTALLED NEW TRACK SECTION AND SPLICES.  (M)
